MAUDE Adverse Event Report: PT. CIBA VISION BATAM LASER PROBES; INSTRUMENT, VITREOUS ASPIRATION AND CUTTING, AC-POWERED

PT. CIBA VISION BATAM LASER PROBES; INSTRUMENT, VITREOUS ASPIRATION AND CUTTING, AC-POWERED
Catalog Number 8065751709
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that before surgery, an ophthalmic laser probe had difficulty to be put into port.The procedure was completed after replacing the product with another one.There was no patient contact.
 
Additional Manufacturer Narrative
Corrected information provided in sections d.4, h.4.Additional information was provided in sections d.9, h.3 h.6 and h.11.The product under investigation is not a serviceable device.Therefore, a service record review was not performed.A laser probe (lp) was returned for testing on this investigation.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this serial number was performed.No similar complaints were reported for the product serial under investigation.The lp was received for testing.A visual assessment of the returned sample revealed no obvious nonconformity.The returned sample was connected to a calibrated system, and was successfully recognized.A fit check was performed with a trocar and had resistance during insertion.A visual assessment under a microscope was performed and revealed a foreign material adhered to the cannula.How or when the foreign material was introduced could not be determined conclusively.Based on the information obtained, the root cause of the reported event is inconclusive.Based on the information obtained, the root cause of the reported event is inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).

Brand Name
LASER PROBES
Common Device Name
INSTRUMENT, VITREOUS ASPIRATION AND CUTTING, AC-POWERED
Manufacturer (Section D)
PT. CIBA VISION BATAM
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID  29433
Manufacturer (Section G)
PT. CIBA VISION BATAM
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID   29433
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key19990649
Report Number9681121-2024-00042
Device Sequence Number18250909
Product Code HQE
UDI-Device Identifier00380657517091
UDI-Public(01)00380657517091(17)250630(11)230725(10)31553747
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K946135
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number8065751709
Device Lot Number31553747
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2024
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONSTELLATION VISION SYSTEM
Patient SexUnknown